# SDR SWIA200923407

- Difficulty date: December 28, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 24,046 hours, 33,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED PROX EMERGENCY LIGHT AT ROW 1 INOP.  (FLT 6028)  RELAMPED EMERGENCY LIGHT.
